# SDR DXTA200601228

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION HAD 3 RED LIGHTS ILLUMINATED AND TWO MAIN GEAR GREEN LIGHTS ILLUMINATED.  GEAR DOWN EXTENDED NORMALLY AND 3 GREEN LIGHTS.
